# SDR SCNA95222

- Difficulty date: September 11, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N289SC
- Make and model: Boeing 727259
- Aircraft serial: 22475
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floor Beam
- Part number: 14902831
- Condition: Corroded
- Location: Bs 1110
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE VISIT (HMV), THE FLOOR BEAM AT BS 1110 WAS FOUND TO HAVE LEVEL 2 CORROSION.  REMOVED CORRODED UPPER CHORD, FABRICATED AND INSTALLED NEW UPPER CHORD, ANGLES, AND ANGLE STRAPS IAW B727 SRM 53-10-08.
